MathSciNet Relay Station
MathSciNet bibliographic data
MR637696 (83c:55022) 55R65 (55P55 57N55)
Coram, D. S.; Duvall, P. F., Jr. Finiteness theorems for approximate fibrations. Trans. Amer. Math. Soc. 269 (1982), no. 2, 383–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement